# SDR SWIA201438870

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,135 hours, 26,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RT CABIN EMERGENCY LIGHT AT ROW 8 INOPERATIVE.  REPLACED NR 3 INVERTER.  OPS CHECKED GOOD AT THIS TIME.
